<< Previous Issue Kyungpook Mathematical Journal (Vol. 19, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 1—149
 Original Articles 
On the definition of a hyperatom of a ring

Alexander Abian

Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 1—2
On the characterizations of certain radical classes
G.A.P. Heyman, H.J. le Roux
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 3—7
Infinitesimal CL-variations of Sasakian hypersurfaces of a Kaehlerian manifold
U-Hang Ki, Jae-Ryong Kim
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 9—21
Anti-holomorphic submanifolds of a Sasakian manifold with vanishing C-Bochner curvature tensor
Jin Suk Pak1, Kwon Jung Hwan2
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 23—32
Pairwise C-compact spaces
J. Swart
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 33—38
Some new compactness charaterizations from graphs
James E. Joseph
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 39—42
Minimal simple extensions of topologies
Norman Levine
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 43—55
On extended topologies
Charles D. Tabor
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 57—68
Banach *-algebra valued inner products
Younki Chae, Ilbong Jung
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 69—74
Numerical range theory for pseudo-Banach algebra
T. Husain, A. Srinivasan
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 75—84
Analytic sufficiency conditions for Goldbach's conjecture
C.J. Mozzochi, R. Balasubramansian
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 85—105
Certain integral transforms and heat conduction in a truncated wedge of infinite height
S.P. Goyal
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 107—114
On the functional equation ƒ[x+y ƒ(x)]=ƒ(x)ƒ(y)
S.S. Jou
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 115—118
In integral transform involving two generalised H-function
S.D. Sharma
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 119—125
The order of cyclicity of bipartite tournaments and (0,1) matrices
Abraham Berman1, Anton Kotzig2
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 127—134
On an integral equation associated with a production problem
S.L. Kalla, L. Viloria, S. Conde
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 135—139
Erratum to "on the game of Go"
Jin Bai Kim
Kyungpook Mathematical Journal 1979 Vol. 19, No. 1, 149—149

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd